# SDR AALA201712089026

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- Aircraft time: 4,918 hours, 518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY EXIT LIGHT SEAT 14H RIGHT HAND AISLE DAMAGED. INSTALLED EMERGENCY EXIT LIGHT SEAT 14H RIGHT HAND AISLE PER ESO 41072.
